Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can I do for swelling in the feet while on medication for diabetes and hypertension?

Good evening - I have notice yesterday & today that my right foot has swollen very much. I am use to my ankle swelling sometimes due to I also broke it about 20 years ago, but never my foot & not this much. Currently I am taking medication for Hight blood pressure & diabetics. Can you tell me what I can do other than elevate it.
Tue, 4 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It is not related to your blood pressure or diabetes medicines. It may be due to something else and you can consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor I would like to ask about my daughter She is 21 year old and her weight is 150kg and middle hiegth She is diebetaic , hypertension , We have assigned a professional deit food and it s 1700 calories diet food per day She can t even sleep relaxly She is facing issues about her periods also which are not stopping she is anemia also Her stomach is big and lower border of her stomach is swollen and redesh always When she takes medicine her periods stops . Have visited lots of doctors Some says she have hormones issue After all diets still she can t lose weight . Her age is 21 but she act like age of 15 or 16 Iam confuse to which docter should I show her and what should I do got her Few doctors suggest show her to endolontist

doctor1 MD

Hello, my name is Michelle. I have a friend of mine who has high blood pressure and diabetes. His blood sugar level has been OK up until now. Unfortunately now his doctor says that his kidneys are badly damaged. I believe he s on medication for the high blood pressure and diabetes, but I don t know what the name of the medications are. He said that he doesn t know how things could ve gotten that bad because he said he hasn t changed any thing. I m kinda worried about. His only vice is sugar free vanilla ice, daily. Please help or give any suggestions.

doctor1 MD

I am a 73 year old women who recently notice that I have some hair loss only on my right side from my scalp. I do have my hair dyed at the beauty pallor and my hair is wavy and I keep it short. I am a diabetic and do take medication and I do have high blood pressure. Yet, I see no hair falling out when I take a shower or when I comb my hair. I do take Biotin for about a month yet see nothing happening.